# SDR 95FDEA00071

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corrosion
- Location: Bs 805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF LONGITUDINAL BEAM BS 805 PLUS 14 INCHES, RBL 45, WL 208.  REMOVED AND REPLACED UPPER CHORD OF LONGITUDINAL BEAM FROM BS 740-850, RBL 45, WL 208.
